# SDR SWAA2013050315540

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 34,547 hours, 22,850 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 39618993
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE CABLE LOOSE.  REMOVED AND REPLACED SLIDE ASSY PER MM.
